ePubs

The open archive for STFC research publications

You may experience service outages on ePubs over the coming days due to work being carried out to enhance our network infrastructure. The service should be considered at risk from 23/11 - 03/12.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39910
Record Status Checked
Record Id 39910
Title On the estimation of sparse Jacobian matrices
Contributors
Abstract
Organisation CSE , CSE-NAG , SRC
Keywords
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article J Inst Maths Applics 13 (1974): 117-120. 1974